# SDR P2EA97049

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND C-CHECK MAINTENANCE VISIT, CORROSION ON INBOARD SIDE OF NOSE W/W WEB ABOVE LEFT CHORD BS 251.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  FABRICATED VERT STIFFENER AND REPAIRED FRAME WEB, INSTALLED WET PER SRM 53-30-5 AND 51-10-2.  ALODINED, PRIMED AND PAINTED PER SRM 51-30-5.  THIS HAS BEEN CLASSIFIED AS LEVEL 2 CORROSION PER BAC CPCP.  (M)
